# SDR SWAA2018071023345

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 11,351 hours, 4,929 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, FLAPS 10 SELECTED, THEN 15.  CREW NOTICED A/C WAS NOT SLOWING DOWN.  FLAPS INDICATED 5.  R&R FLAT SLAT ELECTRONIC UNIT PER MM.
